| Model Number |
LPG1612AL |
| Medical Device Problem Codes |
Mechanics Altered (2984); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Emotional Changes (1831); Hemorrhage/Blood Loss/Bleeding (1888); Muscle Weakness/Atrophy (1967); Nerve Damage (1979); Pain (1994); Hernia (2240); Numbness (2415); Sleep Dysfunction (2517); Cramp(s) /Muscle Spasm(s) (4521); Unspecified Tissue Injury (4559); Fecal Incontinence (4571); Urinary Incontinence (4572)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
The patient's attorney alleged a deficiency against the device.The product was used for therapeutic treatment of hernia.It was reported that after implant, the patient experienced defective mesh, failure of mesh, adhesions, pain, impairment, loss of enjoyment of life, mental pain, disability.Post-operative patient treatment included revision surgery, removal of mesh.
Additional Manufacturer Narrative
Additional info: a2 (date of birth), a3a, a4, b5, b7, d4 (udi #), d6a, d6b, h6 (patient codes, imf code).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
The patient's attorney alleged a deficiency against the device.The product was used for therapeutic treatment of hernia.It was reported that after implant, the patient experienced recurrence, bleeding, nerve damage, loss of bowel or bladder control, mobility issues, spasms, muscle weakness, numbness or tingling, sleep disturbances, defective mesh, failure of mesh, adhesions, pain, impairment, loss of enjoyment of life, mental pain, disability.Post-operative patient treatment included medication, multiple neurectomies, revision surgery, removal of mesh.